# SDR CKSA97471

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-3 CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS-20-0 LOWER O/B END UNDER EXHAUST BOX ATTACH ANGLE SKIN CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0 FIG 1F.  REMOVED DAMAGE AND FABRICATED REPAIR IAW DC8 SRM 53-2-1, FIG 7.  INSTALLED IAW DC8 SRM 51-1-20D AND 51-1-21.  NON-ROUTINE TASK CARD NUMBER 110500.
